# SDR SIMA201906103005

- Difficulty date: June 3, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 34,570 hours, 30,027 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN FLIGHT DECK  FROM TOP OF DESCENT TO THE GROUND.  C/W  ETN-EM-72-034.   PERFORMED VISUAL INSPECTION FOR PRESENCE OF OIL AFT OF FAN BLADES ON STRUTS AND LOWER INSIDE OF INNER BYPASS AND OPENED WASH PORT NO EVIDENCE OF OIL FOUND. C/W WORK SCOPE FROM TECH SUPPORT,  PERFORMED ETN-EM-72-034, NO OIL LEAKS,ODORS OR OTHER DEFECTS NOTED.
